# SDR 06FDEA2919

- Difficulty date: August 8, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 50,174 hours, 11,474 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reducer
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 3 FAIL LEVEL 2 ALERT AT ALTITUDE. QUANTITY .2, PUMPS OFF WHEN SD CHECKED.  DIVERTED TO KIX.  FOUND NR 3 HYD RESERVOIR DRAIN VALVE REDUCER IS BROKEN. REMOVED REMAINING   PART OF REDUCER THREAD & CAPPED TO RELEASE A/C WITH EA REMOVED AND INSPECTED.   SYS AND ENG HYD MANIFOLD FILTERS, FOUND NORMAL. INSTALLED NEW FILTERS IAW MM.   C/W E.A.1-2910-102928 PT-1.  SERVICED HYD FLUID AND LEAK CKD OK. RETURNED TO SERVICE.
